# SDR CA020404001

- Difficulty date: March 28, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 70,023 hours
- Engine: Pwa JT8D9A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Gusset
- Part number: 654581945
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE INSPECTION - SERVICE CHECK DURING REGULAR SCHEDULED MAINTENANCE, ENGINEER FOUND NOSE LANDING GEAR UPPER SUPPORT AT ACTUATOR ATTACH BRACKETS CRACKED.  MAINTENANCE REPLACED UPPER DRAG BRACE, GUSSET AND 'T' EXTUSION FOR NOSE LANDING GEAR ACTUATOR. NDT INSPECTION OF EXPOSED STRUCTURE AND SUPPORT FITTING CARRIED OUT WITH NO DEFECTS NOTED. AIRCRAFT RETURNED BACK TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
